# SDR REXA2020071300597

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 30,270 hours, 28,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT 2 INOPERATIVE.  REPLACED THE LAMPS, AND PERFORMED OPS TEST OF THE MERGENCY LIGHTS IAW AMM 33-51-00.  TESTED NORMAL.
